MAUDE Adverse Event Report: ARTHREX, INC. 1.5MM HEX, CMP FT; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. 1.5MM HEX, CMP FT; ORTHOPEDIC MANUAL SURG INSTR
Model Number 1.5MM HEX, CMP FT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 06/20/2025, it was reported by a sales representative via (b)(4) that an ar-8737-37 1.5mm hex driver broke off in 2.5 compression ft screw.This was discovered during the case and the broken piece was not retrieved.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is confirmed by the attached picture, which shows the distal end of the ar-8737-37 1.5mm hex driver broke off.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of this failure is attributed to wear and tear damage incurred over repeatedly torquing/engaging the driver within the screw head and extended use in the field.Manufacturing date 2024.

Brand Name
1.5MM HEX, CMP FT
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22530385
Report Number1220246-2025-02925
Device Sequence Number12745785
Product Code LXH
UDI-Device Identifier00888867127159
UDI-Public(01)00888867127159(11)240702(10)37982426
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1.5MM HEX, CMP FT
Device Catalogue NumberAR-8737-37
Device Lot Number37982426
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date06/20/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2025
Supplement Date Received by Manufacturer09/26/2025
Initial Report FDA Received Date07/17/2025
Supplement Report FDA Received Date09/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/02/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown